EconPapers    
Economics at your fingertips  
 

Confidence Regions for Multipliers in Linear Dynamic Models

Lewis Evans and Graeme Wells

Econometrica, 1986, vol. 54, issue 3, 699-706

Date: 1986
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://links.jstor.org/sici?sici=0012-9682%2819860 ... O%3B2-J&origin=repec full text (application/pdf)
Access to full text is restricted to JSTOR subscribers. See http://www.jstor.org for details.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ecm:emetrp:v:54:y:1986:i:3:p:699-706

Ordering information: This journal article can be ordered from
https://www.economet ... ordering-back-issues

Access Statistics for this article

Econometrica is currently edited by Guido Imbens

More articles in Econometrica from Econometric Society Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2021-04-11
Handle: RePEc:ecm:emetrp:v:54:y:1986:i:3:p:699-706